# SDR QXEA200301383

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 11,358 hours, 16,134 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 97022
- Condition: Failed
- Location: Zone 200
- Part time: 7,876 hours, 11,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YVR- ON FLIGHT 2233 ON CLIMBOUT OF SEA NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY CHECKLIST.  UNABLE TO RESET NR 1 DC GENERATOR.  REMOVED AND REPLACED NR 1 ENGINE STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
